MathSciNet Relay Station
MathSciNet bibliographic data
MR1425870 44A15 (42A50)
Lacey, Michael; Thiele, Christoph $L^p$ estimates for the bilinear Hilbert transform. Proc. Nat. Acad. Sci. U.S.A. 94 (1997), no. 1, 33–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement